# SDR ASAA2022051238321

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 50,305 hours, 15,176 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Exposed
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG SPINNER FRONT CONE MISSING PAINT. GROUNDED - YES. REMOVED AND REPLACED #2 ENG SPINNER FRONT CONE REF ASA T/C 78472010.
